i had the mirana ius removed in january ttc and have not had any luck or sighns of ovulation could there b something wrong


The Mirena IUS is a type of

The Mirena IUS is a type of intrauterine device that also contains birth control drugs. Most women have regular periods soon after stopping the IUD, however some women have a delay. This could be caused by a number of different things. For example if your cycles were irregular before having the IUD, that could be a cause. Also, the birth control chemicals can exert an effect on your reproductive system even weeks after you stop. Finally, there are a small group of women who never return to normal after an IUD either because they were approaching menopause anyway or for unknown reason.
You should see your ob/gyn to figure out what the problem may be in your case.
Best regards,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness